# SDR AALA202506097773

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,656 hours, 34,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 11 ABC AND 12 ABC EMERGENCY LIGHTS ARE OUT. MAINTENANCE REPLACED WIRE HARNESS 8008-40-45-0 BETWEEN ROWS 11 AND 12 ABC IAW AWM 33-51-06 AND CMM 25-22-52.
